# SDR SWAA2024080910499

- Difficulty date: July 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 45,605 hours, 24,000 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 520 LBL 45.50 SEAT TRACK CROWN AREA HAS WEAR MARKS. MKD DOT.<[01] REMOVED; FABRICATED AND INSTALLED SEAT TRACK SECTION AT MAIN CABIN STA 520 LBL 45.50; REF SRM 53-00-52-2R-4;[02] RII- VERIFIED STEP 1.
